Alert archive / Tennessee / High Wind Warnings in 2010
High Wind Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this high wind warning at Oct 26, 2010, 2:33 AM EDT for 4 counties in Tennessee. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for 12 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 2:33 AM EDT (06:33 UTC)
- In effect from
- Oct 26, 2010, 10:00 AM EDT
- Expired
- Oct 26, 2010, 9:59 PM EDT
- In force
- 12 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Cocke County, TN, Monroe County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 58 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 3:40 PM EDT | HAIL 0.75 | Sweetwater, TN | |
| Oct 26, 3:48 PM EDT | TSTM WND DMG | Sweetwater, TN | ONE TREE DOWN. |
| Oct 26, 4:30 PM EDT | TSTM WND DMG | Maryville, TN | FEW TREES DOWN. |
| Oct 26, 5:00 PM EDT | TSTM WND DMG | Coker Creek, TN | FEW TREES DOWN. |
| Oct 26, 7:18 PM EDT | TSTM WND DMG | 3 Nne Maryville, TN | LARGE TREE 4 FEET IN DIAMETER DOWN ACROSS DRIVEWAY. |
| Oct 26, 7:20 PM EDT | TSTM WND DMG | 6 Ne Maryville, TN | NUMEROUS TREES DOWN ON MARTIN MILL PIKE. |
| Oct 26, 8:10 PM EDT | TSTM WND DMG | Madisonville, TN | FEW TREES DOWN. |
| Oct 26, 8:15 PM EDT | TSTM WND DMG | 6 Ene Sevierville, TN | FEW TREES DOWN NEAR COUNTY LINE. |
| Oct 26, 9:35 PM EDT | TSTM WND DMG | Cosby, TN | FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS74 KMRX 260633 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 233 AM EDT TUE OCT 26 2010 ...STRONG SOUTHERLY WINDS ACROSS THE REGION TODAY AND THIS EVENING... .A LARGE SURFACE LOW PRESSURE SYSTEM WILL DEEPEN OVER MINNESOTA TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS THE TENNESSEE VALLEY AND THE SOUTHERN APPALACHIANS IN ADVANCE OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIANS AROUND MIDNIGHT. TNZ041-072-074-087-261445- /O.NEW.KMRX.HW.W.0006.101026T1400Z-101027T0400Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK 233 AM EDT TUE OCT 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. * TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING HOURS AND CONTINUE STRONG INTO THE EVENING HOURS. * WINDS: SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH. WINDS GUSTS TO NEAR 60 MPH. * IMPACTS: TREE BRANCHES WILL LIKELY BREAK AND SOME TREES MAY BE UPROOTED OR SNAPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. && $$ NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102- VAZ001-002-005-006-008-261445- /O.NEW.KMRX.WI.Y.0014.101026T1400Z-101027T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 233 AM EDT TUE OCT 26 2010 /133 AM CDT TUE OCT 26 2010/ ...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT. * TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING HOURS AND CONTINUE STRONG INTO THE EVENING HOURS. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH. WINDS GUSTS TO NEAR 40 MPH. * IMPACTS: TREE BRANCHES AND LIMBS WILL LIKELY BREAK. UNSECURED ITEMS WILL BE TOPPLED OR TOSSED ALONG THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
3 follow-up statements
885 WWUS74 KMRX 261400 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1000 AM EDT TUE OCT 26 2010 ...STRONG SOUTHERLY WINDS ACROSS THE REGION TODAY AND THIS EVENING... .A LARGE SURFACE LOW PRESSURE SYSTEM WILL DEEPEN OVER MINNESOTA TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS THE TENNESSEE VALLEY AND THE SOUTHERN APPALACHIANS IN ADVANCE OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIANS AROUND MIDNIGHT. TNZ041-072-074-087-262200- /O.CON.KMRX.HW.W.0006.000000T0000Z-101027T0400Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK 1000 AM EDT TUE OCT 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING HOURS AND CONTINUE STRONG INTO THE EVENING HOURS. * WINDS: SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH. WINDS GUSTS TO NEAR 60 MPH. * IMPACTS: TREE BRANCHES WILL LIKELY BREAK AND SOME TREES MAY BE UPROOTED OR SNAPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. && $$ NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102- VAZ001-002-005-006-008-262200- /O.CON.KMRX.WI.Y.0014.000000T0000Z-101027T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 1000 AM EDT TUE OCT 26 2010 /900 AM CDT TUE OCT 26 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. * TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING HOURS AND CONTINUE STRONG INTO THE EVENING HOURS. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH. WINDS GUSTS TO NEAR 40 MPH. * IMPACTS: TREE BRANCHES AND LIMBS WILL LIKELY BREAK. UNSECURED ITEMS WILL BE TOPPLED OR TOSSED ALONG THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
834 WWUS74 KMRX 262206 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 606 PM EDT TUE OCT 26 2010 ...STRONG SOUTHERLY WINDS ACROSS THE REGION THIS EVENING... .A LARGE SURFACE LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER MINNESOTA. SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS THE TENNESSEE VALLEY AND THE SOUTHERN APPALACHIANS IN ADVANCE OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIANS AROUND MIDNIGHT. TNZ041-072-074-087-270400- /O.CON.KMRX.HW.W.0006.000000T0000Z-101027T0400Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK 606 PM EDT TUE OCT 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * TIMING: STRONG SOUTHERLY WINDS CONTINUE THROUGH THE EVENING HOURS. * WINDS: SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH. WINDS GUSTS TO NEAR 60 MPH. * IMPACTS: TREE BRANCHES WILL LIKELY BREAK AND SOME TREES MAY BE UPROOTED OR SNAPPED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. && $$ NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102- VAZ001-002-005-006-008-270400- /O.CON.KMRX.WI.Y.0014.000000T0000Z-101027T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 606 PM EDT TUE OCT 26 2010 /506 PM CDT TUE OCT 26 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. * TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS. * WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH. WINDS GUSTS TO NEAR 40 MPH. * IMPACTS: TREE BRANCHES AND LIMBS WILL LIKELY BREAK. UNSECURED ITEMS WILL BE TOPPLED OR TOSSED ALONG THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
505 WWUS74 KMRX 270159 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 959 PM EDT TUE OCT 26 2010 ...WINDS HAVE DIMINISHED... .WINDS HAVE DIMINISHED TO BELOW CRITERIA. THEREFORE THE HIGH WIND WARNING FOR THE SMOKY MOUNTAINS AND THE WIND ADVISORY FOR THE REST OF THE AREA HAVE BEEN CANCELLED. TNZ041-072-074-087-270300- /O.CAN.KMRX.HW.W.0006.000000T0000Z-101027T0400Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK 959 PM EDT TUE OCT 26 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE HIGH WIND WARNING. $$ NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102- VAZ001-002-005-006-008-270300- /O.CAN.KMRX.WI.Y.0014.000000T0000Z-101027T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 959 PM EDT TUE OCT 26 2010 /859 PM CDT TUE OCT 26 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Oct 26, 1:30 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 26, 1:30 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 130 AM EDT TUE OCT 26 2010 .AVIATION...STRONG LOW PRESSURE SYSTEM OVER THE PLAINS STATES WILL DEEPEN AS IT DRIVES NORTHEAST TOWARD THE GREAT LAKES. INCREASING PRESSURE GRADIENT WILL RESULT IN STRONG WINDS OFF THE DECK OVERNIGHT. LLWS WILL PERSIST TIL WINDS MIX DOWN. SW SFC WINDS WILL PICK UP DURING THE DAY. FRONT PROGGED TO MOVE INTO THE AREA THIS EVENING. VCNTY SHRA CHA DURING THE LATE MORNING WITH TRANSITION TO PRE-FRONTAL CONVECTION DURING THE AFTERNOON. FLIGHT WEATHER MAY REMAIN VFR AT TYS AND TRI UNTIL LATE IN THE FORECAST PERIOD AS A DOWNSLOPING PATTERN KEEPS THE LOWER LEVELS WARM AND DRY. MAIN CONVECTIVE LINE SHOULD ARRIVE AT CHA AROUND 22-24Z TUE AND THEREAFTER AT TYS/TRI. STORMS WILL PRODUCE STRONG GUSTY WINDS AND MAY BECOME SEVERE. NW WIND SHIFT MAY MOVE IN LATE IN THE PERIOD. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Oct 25, 11:48 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1148 AM EDT MON OCT 25 2010 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-260900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1148 AM EDT MON OCT 25 2010 /1048 AM CDT MON OCT 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT. THERE WILL BE A POTENTIALFOR STRONG TO SEVERE THUNDERSTORMS...MAINLY TUESDAY EVENING. THE MAIN THREAT WILL BE DAMAGING STRAIGHT-LINE WIND GUSTS OVER THE ENTIRE AREA. THERE WILL ALSO BE A THREAT OF TORNADOES...PARTICULARLY IN THE CUMBERLAND PLATEAU AND THE CENTRAL AND SOUTHERN TENNESSEE VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY EVENING.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:33 AM EDT | Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 19 hr |
| Oct 26, 2:12 PM EDT | Tornado Warning | MRX | Morgan, Roane | 33 min |
| Oct 26, 2:24 PM EDT | Tornado Warning | MRX | Meigs, Rhea, Roane | 22 min |
| Oct 26, 2:31 PM EDT | Tornado Warning | MRX | Anderson, Campbell | 29 min |
| Oct 26, 2:56 PM EDT | Tornado Warning | MRX | Bradley, Hamilton | 34 min |
| Oct 26, 3:19 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn | 26 min |
| Oct 26, 3:35 PM EDT | Tornado Warning | MRX | Bradley, Loudon, McMinn, Meigs, Monroe | 40 min |
| Oct 26, 3:57 PM EDT | Tornado Warning | MRX | Marion | 48 min |
| Oct 26, 4:03 PM EDT | Tornado Warning | MRX | Blount, Knox | 42 min |
| Oct 26, 4:10 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, Polk | 50 min |
| Oct 26, 4:18 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 42 min |
| Oct 26, 4:24 PM EDT | Tornado Warning | MRX | Bledsoe, Hamilton, Sequatchie | 51 min |
| Oct 26, 4:26 PM EDT | Tornado Warning | MRX | Morgan, Scott | 34 min |
| Oct 26, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 33 min |
| Oct 26, 4:45 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 60 min |
| Oct 26, 4:54 PM EDT | Tornado Warning | MRX | Meigs, Rhea | 38 min |
| Oct 26, 4:55 PM EDT | Tornado Warning | MRX | Campbell, Claiborne, Scott | 35 min |
| Oct 26, 5:03 PM EDT | Tornado Warning | MRX | Campbell, Morgan, Scott | 27 min |
| Oct 26, 5:11 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 49 min |
| Oct 26, 5:45 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs | 60 min |
| Oct 26, 6:09 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea, Roane, Sequatchie | 66 min |
| Oct 26, 6:16 PM EDT | Tornado Warning | MRX | Hamilton, Marion | 44 min |
| Oct 26, 6:17 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 43 min |
| Oct 26, 6:37 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 23 min |
| Oct 26, 6:51 PM EDT | Tornado Warning | MRX | Bradley | 39 min |
| Oct 26, 6:58 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox | 32 min |
| Oct 26, 7:10 PM EDT | Tornado Warning | MRX | McMinn, Polk | 50 min |
| Oct 26, 7:26 PM EDT | Severe Thunderstorm Warning | MRX | Jefferson, Knox, Sevier | 18 min |
| Oct 26, 7:46 PM EDT | Tornado Warning | MRX | Monroe | 44 min |
Nearby
High Wind Warnings in Tennessee, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.